Duke Mathematical Journal

Holomorphic functions of polynomial growth on bounded domains

Yum-Tong Siu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 37, Number 1 (1970), 77-84.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378797

Digital Object Identifier
doi:10.1215/S0012-7094-70-03711-7

Mathematical Reviews number (MathSciNet)
MR0251244

Zentralblatt MATH identifier
0195.36801

Subjects
Primary: 32.20

Citation

Siu, Yum-Tong. Holomorphic functions of polynomial growth on bounded domains. Duke Math. J. 37 (1970), no. 1, 77--84. doi:10.1215/S0012-7094-70-03711-7. https://projecteuclid.org/euclid.dmj/1077378797


Export citation